# SDR QXEA2017032300171

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 25,141 hours, 26,628 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 00410
- Condition: Failed
- Location: Cabin Pressure
- Part time: 17,400 hours, 18,470 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVELING AT 23,000 FT, A HISSING NOISE STARTED. REFERENCED PRESSURIZATION PANEL, DIFF GAUGE SHOWED NEEDLE ON RED LINE NEAR 6 PSI, RATE GAUGE SHOWED + 500 FT/MIN, ALTIMETER GAUGE AT 6000 FT. PRESSORIZATION SYSTEM IN AUTO THE WHOLE FLIGHT, DIFFERENTIAL PRESSURE AT 6 PSI FOR APPROXIMATELY 45 MINUTES.  DECLARED AN EMERGENCY. DIVERTED, AND LANDING UNEVENTFUL.  MAINTENANCE REPORTED AFT OUTFLOW VALVE FAILED. FAULT CODE IN CDS. COMPLIED WITH FUNCTIONAL TEST OF THE PRESSURIZITION CONTROL IAW AMM 21-31-00-720-801. TESTED GOOD & FAULT CODE WAS NOT PRESENT. REMOVED AND REPLACED THE AFT OUTFLOW VALVE IAW AMM 21-31-16-000-801, & 21-31-16-400-801, OPS TESTED GOOD. RETURNED TO SERVICE.
